An analogue of the Baire category theorem

Journal of Symbolic Logic 78 (1):207-213 (2013)
  Copy   BIBTEX


Every definably complete expansion of an ordered field satisfies an analogue of the Baire Category Theorem



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Baire-Type Theorem for Cardinals.Kurt Wolfsdorf - 1983 - Journal of Symbolic Logic 48 (4):1082-1089.
Syntactic Preservation Theorems for Intuitionistic Predicate Logic.Jonathan Fleischmann - 2010 - Notre Dame Journal of Formal Logic 51 (2):225-245.
Arrow's Theorem in Judgment Aggregation.Franz Dietrich & Christian List - 2007 - Social Choice and Welfare 29 (1):19-33.


Added to PP

8 (#980,226)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

Definably Complete Structures Are Not Pseudo-Enumerable.Antongiulio Fornasiero - 2011 - Archive for Mathematical Logic 50 (5-6):603-615.

Add more references